Trouble Peeing & more

Discussion in 'Fibromyalgia Main Forum' started by monica33flowers, Sep 22, 2008.

  1. monica33flowers

    monica33flowers New Member

    I've been up and down and all over the internet and I'm not finding anything about a woman having problems peeing. I'm no longer waking up at night to go OR when I get up in the morning I have to go so bad but I can't. The only thing that helps is either running the faucet or putting my hands in warm water.

    Is this a fibro thing?
    [This Message was Edited on 10/20/2008]
  2. hensue

    hensue New Member

    I have to push mine out. Like i hear people peeing like a race horse. If you cant go? I never seem to empty my bladder though. I just have to relax and kinda wait. Seems like you are having a very hard time. Is your kidneys hurting? Or when you do pee do you burn? Or it could be a fibro thing. When i have severe fibro attack which is now.
    Seems like my body shuts down. No pee. no poop. Back ache. every ache. Headache. It is like all my senses just shut down. Does that make sense and i have chills no fever. Sore throat crazy crap.
    Hope you get better i do know i have to drink water.
    Take care
  3. mylilcherub428

    mylilcherub428 New Member

    I have had this problem b4 when starting a new narcotic It can slow down your bowels and make you constipated and it can do the same thing with urine It just slows everything down

    with me once my body adjusts it gets better for me it is kind of a good thing b4 I was having the opposite problem and peeing when I sneeze

    you can ask your doc but am pretty sure thats what it is-Kim
  4. justjanelle

    justjanelle New Member

    When my muscles are tense and tight all over my body, then that particular muscle gets tight as well and I cannot relax it enough to "go". Those times I must do as another poster mentioned and push rather than try to relax.

    It still does not seem to fully empty the bladder, but at least it helps some.

    Best wishes,
  5. RENA0909

    RENA0909 New Member

    I have had problems for quite a while now.

    I can sometimes sit on the toilet for ages and when I finally pee I cannot even feel it coming out of me!!!!!!It is only because I can hear it that I know I am peeing!And it takes sssooooo long!It can also stop and start!

    Then I will get into the shower and pee about four times in a few minutes!!!How weird is that???

    I wish I could be like I used to be......sitting on the toilet for ages to get a little dribble is so frustating.

    But I am in NO hurry to go getting investigations because it would be too painful.

    Take care

    [This Message was Edited on 09/22/2008]
  6. gapsych

    gapsych New Member

    Hi, I have no idea if it is FM doing this or not. However, I was having this difficulty before getting this DD and it turned out it was scar tissue from giving birth. But you can also get it from other things.

    I had the procedure done where they dialate you. It was not as uncomfotable as I thought.

    I do get this once and a while when I am extremely constipated which I believe it from my meds. It is a miserable feeling.

    However, it is best to get this checked out as you could have an infection.

    Take care.

  7. xchocoholic

    xchocoholic New Member

    It could be a UTI too. Have you tried drinking 100% cranberry juice ? I'd suggest 8 - 16 oz asap.

    And it could be oxalates too ... These can cause UTIs, kidney stones and pelvic pain.

    I get urinary symptoms right away now if I eat spinach. It's a high oxalate food. Other than that I haven't had any UTI symptoms since removing the high oxalate foods.

  8. les80

    les80 New Member

    omg im soooo glad im not the only one!! i have a very weak stream and i dont feel like i empty my bladder all the way. its like i cant relax the muscles to let anything out. i get kinda a crampy feeling on my pelvic floor, i also dont urinate very often during the day despite feeling like i have to...i have been on a diuretic and drinking lots of water...but the water drinking makes me puff up worse. I went to the urologist (unwillingly..haha!) and he said all my labs for kidney fx and bladder fx were ok, he suspects that this is a neurological prob. so im going to a neuro in a few wks...but we all know how this goes...tests and tests and no conclusive results! so interesting to know if this is a fibro kinda thing....he mentioned we havent heard that before!
    [This Message was Edited on 09/22/2008]
  9. luvdogs

    luvdogs New Member

    I sit on the toilet and wait and wait. Then I have a weak, interrupted stream. Sometimes it helps to touch the area, if you know what I mean. The only time I can really go is when it's really urgent and I really have to go. Therefore, the more water you drink, the better.

    Also, you need to see a urologist.
  10. meowee

    meowee New Member

    I have that problem, also. I have to really concentrate to get going. I'm glad I'm not alone.
  11. bikrgrl

    bikrgrl New Member

    Please see a doctor.
    I actually have the opposite problem. I pee every 15 mins sometimes, i'm constantly going. (spastic bladder)
    but your body needs to get rid of toxics or you could have some problems. Maybe your doctor can give you a duritive???
  12. irox

    irox New Member

    I tell my Bf all the time. "I can't pee, I have to but can't" He thinks its strange since all I drink is water all day long. This problem started after FM DX. I think it is one of our meds. Thanks for the topic, the odd things we never knew we had in common. But yeah i have to Psych (sike??sp) myself up to it or zip up and try again later. weird. huh
  13. ladybugmandy

    ladybugmandy Member

    have you seen a neurologist? this would be a good question for a neurologist.
  14. momof27

    momof27 New Member

    lyrica caused me to have no feeling
  15. akandmk

    akandmk New Member

    but i attribute this to my tramadol or the times when i have to take a hydrocodone. If i am not in a flare and haven't needed to take the medicine I have no problems peeing. And if you're peeing a lot more at night it is because some medicines cause more thirst and therefore more fluid intake.
  16. mylilcherub428

    mylilcherub428 New Member

    how many that have trouble peeing are on pain meds i really think that is what it is-Kim
  17. hermitlady

    hermitlady Member

    I have the same problem and my Dr said it's a side effect of some of my meds. I know if I take more Norco than usual that the problem is worse. It is very frustrating, I have to really concentrate to "go" sometimes.

    I also wonder if it's from ADs since they cause sexual kind of desensitizes that area, if you know what I mean. :(

    A few yrs ago I actually had to take a medication to remedy the problem cuz it got so bad. I don't remember what is was tho, and it didn't help that much anyway. Turning on the faucet helps me sometimes...listening to the water trickle.....
    [This Message was Edited on 10/10/2008]
  18. doxygirl

    doxygirl New Member

    I agree with Mylilcherub!
    I had this exact same thing happen to me when I started taking a new pain medication!
    Ironically my son was recently in the hospital for a really bad migraine and the narcotic medications they gave his caused the same thing to him!

    So,...if you are taking some new medications it very well could be this!

    I know since I take pain medications it slows down my bowels too!

    If this is not the case for you PLEASE call your Dr office and get in to see may not be serious but at least find out before it potentially does become a serious thing...because as some others have mentioned could cause problems! ex: with your kidneys!

    Please let us know how your doing ok?:)

  19. monica33flowers

    monica33flowers New Member

    I'm SO happy to see you back! I SURE have missed you.

    Well, things have progressed since I last wrote this message.

    My left side started hurting really bad in the hip area. So, my dr. was out of the office and another PA who I usually don't see said to start taking my Vicodin every 4 hrs. for pain.

    Well, then constipation set in and I was taking Dulcolax twice per day. Which helped.

    Last week everything hit the fan. I was having a lot of difficulty peeing, the constipation turned into a lot of blood that it appeared I was having a period. Also, the GERD got so bad also that I coudn't control the acid reflux that came into my mouth. I even tried some Prilosec and that didn't help one Ioata!

    So, I see the dr. today and he scopes my rear end and says he can't find any anal fissures or polyps but he wants me off the hydrocodone and using an enema today and one tomorrow.

    After all his blathering he says, "I think it is just a case of being constipated for so long. Well, my answer to him was "I don't believe what you are saying to be true. Something is happening and something is wrong." I also told him, "everytime I tell you something is wrong you never look into the issue further. My bowels are encased in scar tissue and I believe the problem lies somewhere with all that scar tissue. So, I'm having a colonoscopy and I hope that shows something.

    I just don't know about my dr. I'm just so tired of feeling like crap everyday and then I have to see HIM who just makes me more scared that if I would get a new dr. things might get even worse.

    The nature of the beast --- which is the best of two evils?